# SDR 04FDEA02892

- Difficulty date: October 7, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: E01551075000
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLY WITH FEDEX EA 1-5510-80350, TITLE: STABILIZERS - HORIZONTAL STABILIZER - MASTER EA - REWORK TO BARREL NUT BORES IN EXCESS OF FEDEX EO 1-5510-  7-5000 (BOEING SB MD11-55-023 REV 2.)  FAA AD 2003-22-08 (AMENDMENT 39-13356).  COMPLIED WITH FEDEX EA 1-5510-80350, TITLE: STABILIZERS - HORIZONTAL STABILIZER - MASTER EA - REWORK TO BARREL NUT BORES IN EXCESS OF FEDEX EO 1-5510-  7-5000 (BOEING SB MD11-55-023 REV 2.)  FAA AD 2003-22-08 (AMENDMENT 39-13356).
